# SDR HYIA20160712001

- Difficulty date: July 2, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N247GS
- Make and model: Cessna 402C
- Aircraft serial: C4020637
- Aircraft time: 27,123 hours, 30,435 cycles
- Engine: Cont TSIO520VB
- Engine time: 1,642 hours, 1,801 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 658077
- Condition: Corroded
- Location: Nr 4 Cylinder
- Part time: 1,642 hours, 1,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OTHER UNSCHEDULED MAINTENANCE AND INSPECTION OF ENGINE HYDRAULIC LIFTER ON THE RIGHT ENGINE, THE NR 4 CYLINDER WAS FOUND PITTED.  MAINTENANCE REPLACED THE LIFTER IAW MM 72-40-09
